# SDR DALA2023051503808

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 72,246 hours, 28,884 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3718 - ATB - DUE TO ODOR REPORTED IN THE CABIN. CORRECTIVE ACTION: C/W TROUBLE SHOOTING AND NO-GO TASKS FOUND LEFT RAM AIR CIRCUIT BREAKER TRIPPED. (ACAU RELAY EQ#M324) NO ADDITIONAL FINDINGS. SCHEDULED FOR VERIFICATION FLIGHT.
